| Model Number |
NV-5-20-HELIX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the concerto coil detached prematurely within microcatheter and the surgeon had to snare it out.No surgical or medicinal intervention was required; the status of whether the pushwire was bent or broken is unknown, it will not be returned for evaluation because it was discarded, there was no friction or difficulty during delivery, the physician did not reposition or attempt to detach the coil, did not rotate the delivery pusher during the procedure, and a continuous flush was not administered.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.